Skip to content
Fibro response and swelling
avatar
deansmimi posted:
I have been taking fibro response for a few days, and notice that my legs have been swelling. my calves swelled and feel real tight. Has anyone else had this reaction? I also have been having pain in the bones of my ear off and on(the outer flap) the FB response seems to help with my pain, but the swelling is disturbing. It' s back to normal after a nights sleep, but starts over again.Any ideas will be welcome.

Hope everyone is enjoying the warmer weather. The cold weather
bothers my Fibro, but the warmer weather is a bummer for my breathing(COPD) Can't win.

Thanks for any help
Marie
Reply
 
avatar
Caprice_WebMD_Staff responded:
Hi Marie,

Please be sure to discuss this with your doctor. Even if this product is fine for others, that doesn't mean it's a good fit for you and/or the dosage may need changing. I understand this isn't a prescription, but you should still discuss with your doc.

I hope warmer weather comes your way soon. We've been having unseasonably cold weather too and I can't wait for it to warm up.
We must let go of the life we have planned, so as to accept the one that is waiting for us. ~Joseph Campbell
 
avatar
Lauralizzie01 responded:
deansmimi... i too just started it and it does seem to help... but ive noticed very minor swelling in my hands overnight. could be from salt intake etc but interesting timing!
 
avatar
dollbug responded:
Hello Marie....MiMi in NC....I just want to chime in here....as with anything else....we, FMers, never know what may or may not help us cope better....but I do want to say that when I try supplements....I start out with only 1 ....you know that it says that you can take up to 3 a day....but as we all know....this is what is suggested....and I have found that because I am sensitive to most medicines anyway....that I can get enough benefit out of 1 sometimes....and possibly 2....but I do not take the full suggested amount....unless I "see a need to do so"....

I know that when I started the Fibro Response I could tell a BIG difference on how I felt....do not remember exactly why....but I was only taking 1 a day...which was good for me....

If you have questions about it....talk to your doctor or call your local drug store and speak to the pharmacist about it...

Take care and good luck....remember also to drink plenty of water....


MiMi
IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....

My personal exchanges are Vitamin D and Pain and Wrath of the Dragon....if you care to visit..
 
avatar
mnjeepguy responded:
mimi makes a good point. We all want a quick solution but we must slowly bring in new things. If our bodies don't respond well it's best to back off or stop and consult a doctor. We have to look out for ourselves....and eachother.
 
avatar
lb707 replied to mnjeepguy's response:
I have always had to start things off slow be it meds or supplements. Things I take daily for my liver were in capsule form, I opened the pill and started off with half a day for several days and worked up slowly to four a day.

Just because it is a supplement we still need to treat it with caution as Mimi said and get use to it. It also needs to be discussed with Dr. to make sure no other interactions in my opinion. That is what I have learned from my experience.

laurab
 
avatar
lb707 replied to lb707's response:
my computer was acting up and I wanted to add it was Caprice's opinion too.


Helpful Tips

For All our new members
Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
Was this Helpful?
376 of 403 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.